# SDR DXTA2023041384110

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0193
- Aircraft time: 4,115 hours, 2,630 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pcb
- Part number: 746810017
- Part serial: 0199
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE WILL NOT OPEN FROM THE OUTSIDE WITH BATTERIES CONNECTED  WORKS NORMALLY FROM THE INSIDE OR WITH THE BATTERIES DISCONNECTED.  REMOVED AND REPLACED EXTENDED DOOR MONITOR PCB (NC109) WITH INSPECTED UNIT. OPS CHECKS GOOD AT THIS TIME. REF. AMM 24-60-40 AND 52-10-00.
